3 months on / 1.5 months off and CRASH. Feeling optimistic though

#1

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? USA

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Google

What is your current age, height, weight? 33, 6.0, 170

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg

What condition was being treated with the drug? Hairloss

For how long did you take the drug (weeks/months/years)? Less than 3 months

How old were you, and WHEN (date) did you start the drug? 33

How old were you when you quit, and WHEN (date) did you quit? 33 - April 26

How did you quit (cold turkey or taper off)? Cold turkey

How long into your usage did you notice the onset of side effects? just under 3 months

What side effects did you experience that have yet to resolve since discontinuation?
Erectile Dysfunction, Shrinkage, Anxiety

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain) Almost zero appetite. I really had to force food down.

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? I’ve been poking around on this forum and decided to try a host of vitamins + working out. I’m already active and eat well + plenty of protein. I’m getting a blood test today and am meeting with a specialist next week.

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)? **I just got a little less drive. I still very much want to have sex and can masturbate with a little more effort than usual. For some reason I am dropping weight. Might be the stress / anxiety. I have night sweats, too. My doctor thinks this is stress related and it will get better for me. She checked out PFS and doesn’t think it’s me. I’ve had relationship issues and job stress during this time. **

Anything not listed in the above questions you’d like to share about your experience?
Is anyone else losing weight?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug. I got Fin off of an online subscription. I did a little research first and know that side effects COULD happen. I spoke to some people who took it and they said it never effected them. I began taking it and was excited to see the results. I noticed one day that my erections were not all that they could be. I think I stopped getting morning erections too. It was more difficult to ejaculate. Around that time I actually missed taking a pill for a day. It was either that day or the next day that I noticed my penis was huge and I had awesome erections. I decided to stop taking Fin. The next months and a half were awesome. I also started dating my dream girl. For two weeks we were doing great. We had sex once, too. The relationship wasn’t working out for her because she has too many life changes that she can’t handle at the moment. It stressed me out real bad. Anxiety, stress, heartache. We still spent some time together. I noticed that when we were making out and I was touching her breasts I didn’t get a full erection. I knew at this moment that something was wrong. That was 5 days ago.

1 Like